MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE L 15.4X15.4 CTN10; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE L 15.4X15.4 CTN10; DRESSING,WOUND,OCCLUSIVE
Model Number 66801069
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after an unknown number of allevyn life 15.4 cm x 15.4cm ctn 10s were removed from the skin, a residue of silicone adhesive was left on the skin of the patients.Patients were not harmed.Further information is not available.
 
Additional Manufacturer Narrative
We have now concluded our investigation into the reported complaint.As no lot number information was provided a review of the device history record could not be carried out.A complaint history review, was performed for the product and event description, there have been similar instances reported in the past three years.Event occurred during patient treatment.The device used in treatment was not returned for evaluation, therefore no functional evaluation could not be carried out.We have not been able to establish a relationship between the reported complaint and the device.It has not been possible to establish the root cause of the issue.Probable root causes include environmental factors such as temperature, which can affect the adhesive nature of the dressing and also procedural issues, such as incorrect skin preparation, application or removal of dressings.The users of the reported product are advised to consult the ifu, to delineate future occurrences of the reported issue.This guide provides comprehensive instructions of the operation, use and limitations of the device, including application and removal of dressings the investigation has been closed no further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
ALLEVYN LIFE L 15.4X15.4 CTN10
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11816123
Report Number8043484-2021-01105
Device Sequence Number19639405
Product Code NAD
UDI-Device Identifier05000223478049
UDI-Public05000223478049
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801069
Device Catalogue Number66801069
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1